# SDR DHL2004801506

- Difficulty date: September 1, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- Engine: Ge CFM562C
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 1391: RT CTR  L/E (L) ANGLE CRACKED 0.750 AT XFS 526.000.  REMOVED CRACKED L ANGLE IAW SRM 51-3-0 PG. 1-2. FABRICATED NEW L ANGLE (AL 2024-T3 0.040) IAW SRM 57-2-0 PG.1. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B. INSTALLED L ANGLE WITH NEW FASTENERS IAW SRM 57-2-0 PG. 1, SRM 51-3-0 PG. 1-2.
